Found 3 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is N and Author is M. Delgado  [Clear All Filters]
Delgado M., García-Sánchez PA, Robles-Pérez A.. Numerical semigroups with a given set of pseudo-Frobenius numbers. LMS Journal of Computation and Mathematics. 2016;19(1):186-205.Edit
Delgado M, Sánchez PA. numericalsgps, a GAP package for numerical semigroups. ACM Communications in Computer Algebra. 2016;50(1):12-24.Edit
Error | CMUP


The website encountered an unexpected error. Please try again later.